Cookies?
Library Header Image
LSE Research Online LSE Library Services

Remarks on causality in relativistic quantum field theory

Rédei, Miklós ORCID: 0000-0001-5298-1443 and Summers, Stephen J. (2005) Remarks on causality in relativistic quantum field theory. International Journal of Theoretical Physics, 44 (7). pp. 1029-1039. ISSN 0020-7748

Full text not available from this repository.

Identification Number: 10.1007/s10773-005-7079-2

Abstract

It is shown that the correlations predicted by relativistic quantum field theory in locally normal states between projections in local von Neumann algebras A (V 1), A (V 2) associated with spacelike separated spacetime regions V 1,V 2 have a (Reichenbachian) common cause located in the union of the backward light cones of V 1 and V 2. Further comments on causality and independence in quantum field theory are made.

Item Type: Article
Official URL: http://link.springer.com/journal/10773
Additional Information: © 2005 Springer
Divisions: Philosophy, Logic and Scientific Method
Subjects: Q Science > QC Physics
Sets: Departments > Philosophy, Logic and Scientific Method
Date Deposited: 17 Apr 2013 15:57
Last Modified: 20 Jan 2020 03:18
URI: http://eprints.lse.ac.uk/id/eprint/49722

Actions (login required)

View Item View Item